# SDR COMA0160186

- Difficulty date: January 28, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 12,574 hours, 11,666 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Part number: 12681
- Part serial: 1637
- Condition: Malfunctioned
- Location: Rt Eng Anti Ice
- Part time: 3,077 hours, 3,075 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE COWL ANTI-ICE CAUTION MESSAGE.  REPLACED THE COWL ANTI-ICE PRESSURE SWITCH.
